Generalization of hermite-hadamard type inequalities for n-times differentiable functions which are s-preinvex in the second sense with applications

Full text for this resource is not available from the Research Repository.

Latif, MA and Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2015) Generalization of hermite-hadamard type inequalities for n-times differentiable functions which are s-preinvex in the second sense with applications. Hacettepe Journal of Mathematics and Statistics, 44 (4). 839 - 853. ISSN 1303-5010

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/31643
DOI https://doi.org/10.15672/HJMS.2015449438
Official URL http://www.hjms.hacettepe.edu.tr/issue?id=1082
Subjects Historical > FOR Classification > 0101 Pure Mathematics
Current > Division/Research > College of Science and Engineering
Keywords generalisation; Hermite-Hadamard inequality
Citations in Scopus 9 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login